# SDR SWAA2024031350219

- Difficulty date: February 8, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 58,345 hours, 35,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY FAIRING SUPPORT ANGLE BS 500D LEVEL STRINGER 19R AT LOWER FUSELAGE 2024-121341<[01] REPLACED SUPPORT ANGLE ANGLE AND FASTENERS ON BODY FAIRING BS 500D LEVEL STRINGER 19R AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02; 51-10-02 AND DWG 116A3010; SHEET 9; REV C. SEE INDIVIDUAL SIGNOFFS BELOW;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
